| Model Number |
HC105-20 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
10/16/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 10 years and 2 months post implant of this pulmonary valved conduit in an 8 year old pediatric patient, a transcatheter pulmonary bioprosthetic valve (tpbv) was implanted valve-in-valve.The reason for intervention was not reported.No additional adverse patient effects were reported. .